# SDR 06FDEA1150

- Difficulty date: March 19, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: ANB70165
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING, INBOARD FLAP AFT UPPER ROLLER FITTING FOUND WITH GOUGED MARK AFTER REMOVAL FOR ROLLER REPLACEMENT.  GOUGED MARK ON LEFT HAND WING, INBOARD FLAP AFT UPPER ROLLER FITTING REMOVED AND NEW SHOULDER BUSHING FABRICATED AND INSTALLED PER FEDEX EA 1-  5750-94614, WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - UPPER AFT ROLLER FITTING REPAIR.  ORIGINAL HOLE DIAMETER = 0.937", REWORKED HOLE DIAMETER = 1.025".  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
